# SDR ASOA201201672

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 570-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT CAP AT LBL27 BETWEEN FS 570.00 AND FS 621.00 ON OTBD EDGE HAS CORROSION AROUND NUTPLATES.  FURTHER INVESTIGATION FOUND  CORROSION  MORE THAN 75 PERCENT OF MATERIAL THICKNESS.  CORROSION IS BEYOND LIMITS OF SRM 53-00-00, FIG 101, SHEET 3 AND REO 601R-53-00-005, REV B.
